MAUDE Adverse Event Report: WARSAW ORTHOPEDICS TIMESH; ORTHOSIS, SPINE, PLATE, LAMINOPLASTY, METAL

WARSAW ORTHOPEDICS TIMESH; ORTHOSIS, SPINE, PLATE, LAMINOPLASTY, METAL
Catalog Number 853010WM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Neck Pain (2433); No Code Available (3191)
Date of Event 12/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Devices of multiple part/lot numbers were implanted during the procedure including: part: 853010wm / lot: 0463760w (x1) part: 853010wm/ lot: 0463700w (x1); part: 853010wm/ lot: 0438447w (x1); part: 853010wm/ lot: 0106859w (x1); part: 853-467/ lot: 0497212w (x7); part: 853-469 / lot: 0489775w (x9).Although it is unknown if any of these devices contributed to the reported event, we are filing this mdr for notification purposes.(b)(4).Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
It was reported that on (b)(6) 2016, patient underwent a surgery due to ossification of posterior longitudinal ligament and stenosis of spinal canal.Post-op, patient had neck pain, limb weakness and 0 lower limb muscle strength.Due to which the patient underwent a revision surgery on (b)(6) 2016 in which posterior cervical decompression with vertex internal fixation was performed.The products came in contact with the patient.Patient was also reported with bleeding "after the surgery." after revision surgery patient had neck pain relief but 0 lower limb muscle strength.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
TIMESH
Common Device Name
ORTHOSIS, SPINE, PLATE, LAMINOPLASTY, METAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6259504
Report Number1030489-2017-00124
Device Sequence Number13687627
Product Code NQW
UDI-Device Identifier00885074317458
UDI-Public00885074317458
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050082
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number853010WM
Device Lot Number0463760W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/23/2016
Supplement Date Received by Manufacturer12/23/2016
Initial Report FDA Received Date01/18/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR